| Model Number |
3292 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
04/20/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that the patient experienced ineffective stimulation and the lead exhibited high impedances.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the lead was explanted and replaced to address the issue.Therapy was restored post procedure.
Additional Manufacturer Narrative
H6 correction: health effect - impact code 4610 - inadequate/inappropriate treatment or diagnostic exposure was not initially reported.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.